# SDR A6WA201140134

- Difficulty date: January 12, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIVET AND SKIN ON UPPER INSIDE OF PAX DOOR (MARKED).  REPAIRED UPPER INSIDE SKIN OF PAX DOOR.  R & R RIVET IAW REO 601R-52-11-1896.
